• Amcinnis3's Avatar

    Amcinnis3 started following

    User: CancerNews

  • Amcinnis3's Avatar

    Amcinnis3 started following

    User: RachaelC@StF

  • Amcinnis3's Avatar
  • Amcinnis3's Avatar

    Amcinnis3 asked a questionEndometrial (Uterine) Cancer

    After uterine chemo and radiation treatments have pain in legs and feet. Is there anyway to relieve or eliminate this pain?

    • FreeBird's Avatar
      FreeBird

      How would you describe the pain that you're feeling in your legs and feet? ?

      over 4 years ago
    • Lafflady's Avatar
      Lafflady

      sounds like peripheral neuropathy. Put that term in your searches. There are all sorts of treatments out there. I'm having tingling and pain in my hands and only minor pain in my feet. When I asked the site this question, I got lots of advice....L-glutamine, Gabapentin (mentioned more than once) and Amitriptyline. With research I found out that the vitamin b-1 complexes have a lot to do with nerve repair, so I've started with the B-100 High Energy Complex, and it seems to help some. Your doctor should be helping you with this problem, so I hear. Good luck.

      over 4 years ago
    • carm's Avatar
      carm

      I am an oncology nurse and it is quite common to have this type of pain, especially associated with radiation to the pelvic area. The first thing to figure out is what type of pain you are experiencing. If you have opioids and they are not giving you adequate pain control, then it is possible that the pain may stem from either a nerve or the supporting skeletal bones. If you have medication for neuropathy like gabepentin (neurontin) or pregabalin (Lyrica), you could see if they give you any relief. If they don't work, try motrin or advil, 800 mg every eight hours. If that works then your pain is either skeletal or you have some swelling causing you discomfort. Sometimes a steroid can give you relief, especially where there is swelling. Keep tract of the results and then call your physician and let him know what works best for you. With this information he might come to a conclusion regarding the root cause of the pain. Either way, you need to advise him of the pain. Especially in light of the fact that it is bilaterally, and includes your legs. Best of luck to you, Carm.

      over 4 years ago
  • Amcinnis3's Avatar

    Amcinnis3 shared an experience

    Side Effects (Other): constipation
    dirrhea
    fatigue
    hair loss
    low white blood cell count
    taste loss
    weight loss

  • Amcinnis3's Avatar

    Amcinnis3 shared an experience

    Side Effects (Allergic reaction): chemo drug carboplatin caused unconsciousness